# SDR CA081215009

- Difficulty date: December 10, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10011
- Condition: Failed
- Location: Te Flaps
- Part time: 11,166 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FINAL SEGMENT OF CLIMB, THE FLT CREW RECEIVED A FLAP FAIL MSG ON EICAS.  THE FLAPS WERE AT ZERO AND WERE INDICATING ZERO AT THE TIME.  THE QRH WAS FOLLOWED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE CHECKED FECU FOR FAULT CODES AND FOUND CODES FOR RT BPSU, FECU AND WIRING FOR RT BPSU.  THE SYSTEM WAS RESET, THE FLAPS WERE OPS CHECKED AND NO FURTHER DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  IN CRUISE FLIGHT, THE FLT CREW RECEIVED A FLAP FAIL MSG.  THE FLIGHT CONTROL SYNOPTIC PAGE INDICATED THE FLAPS WERE OUTLINED IN YELLOW SHOWING ZERO DEGREES OF EXTENSION.  THE AIRCRAFT LANDED BACK WITHOUT INCIDENT.  MAINTENANCE PULLED FECU CODES (SEE ATTACHED) WHICH INDICATED R BPSU OR WIRING.  THE RIGHT BPSU WAS REPLACED, THE FLAP SYSTEM WAS OPS CHECKED AND NO FURTHER DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
